# SDR IPXA2023072893757

- Difficulty date: July 19, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: AUB756415
- Condition: Cracked
- Location: #3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C#3 PYLON UPPER WIRE HARNESS SUPPORT HAS A CRACKED ANGLE AT THE AFT SIDE ABOVE PRECOOLER.REMOVED, FABRICATED AND REPLACED ANGLE AT THE #3 PYLON AT THE AFT SIDE ABOVE PRECOOLER IAW SRM 54-05-41 AND DWG AUB7564. (MINOR)
